# SDR DHL200072448C

- Difficulty date: March 9, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N724DH
- Make and model: Boeing 727228
- Aircraft serial: 19862
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Shock Absorber
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK,  FOUND LOWER AFT CARGO BAY  DOOR UPLOCK SHOCK ABSORBER CRACKED.  REMOVED AND REPLACED LOWER AFT CARGO BAY DOOR UPLOCK BRACKET FOR SHOCK ABSORBER PER SRM 51-30-2.  TREATED AND PRIMED AREA PER SRM 51-10-2.
